# SDR FDEA201608042817

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327036100600
- Condition: Delaminated
- Location: Frames 69-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252DH DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.    MAJOR.
